BibTeX record journals/moc/Bunchaft97

download as .bib file

@article{DBLP:journals/moc/Bunchaft97,
  author    = {M. E. Froes Bunchaft},
  title     = {Some extensions of the Lanczos-Ortiz theory of canonical polynomials
               in the Tau Method},
  journal   = {Math. Comput.},
  volume    = {66},
  number    = {218},
  pages     = {609--621},
  year      = {1997},
  url       = {https://doi.org/10.1090/S0025-5718-97-00816-8},
  doi       = {10.1090/S0025-5718-97-00816-8},
  timestamp = {Sun, 28 May 2017 13:23:41 +0200},
  biburl    = {https://dblp.org/rec/journals/moc/Bunchaft97.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics